The dimension of a quasi-hereditary algebra
Banach Center Publications, Tome 26 (1990) no. 1, pp. 263-271
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Vlastimil Dlab 1 ; Claus Michael Ringel 1
@article{10_4064__26_1_263_271,
author = {Vlastimil Dlab and Claus Michael Ringel},
title = {The dimension of a quasi-hereditary algebra},
journal = {Banach Center Publications},
pages = {263--271},
year = {1990},
volume = {26},
number = {1},
doi = {10.4064/-26-1-263-271},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/-26-1-263-271/}
}
TY - JOUR AU - Vlastimil Dlab AU - Claus Michael Ringel TI - The dimension of a quasi-hereditary algebra JO - Banach Center Publications PY - 1990 SP - 263 EP - 271 VL - 26 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/-26-1-263-271/ DO - 10.4064/-26-1-263-271 LA - en ID - 10_4064__26_1_263_271 ER -
Vlastimil Dlab; Claus Michael Ringel. The dimension of a quasi-hereditary algebra. Banach Center Publications, Tome 26 (1990) no. 1, pp. 263-271. doi: 10.4064/-26-1-263-271
Cité par Sources :